# SDR AALA202202044252

- Difficulty date: February 2, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737*
- Aircraft serial: 44470
- Aircraft time: 2,730 hours, 1,108 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632333
- Part serial: 2018
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 2,730 hours, 1,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 WINDOW DELAMINATING ON LOWER EDGE AND LOWER FORWARD CORNER. REPLACED L3 WINDOW WITH SERVICEABLE UNIT IAW AMM 56-11-21, OPS CHECK GOOD.
